Elliptic differential operators on noncompact manifolds
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 12 (1985) no. 3, pp. 409-447
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1985_4_12_3_409_0,
author = {Lockhart, Robert B. and Mc Owen, Robert C.},
title = {Elliptic differential operators on noncompact manifolds},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {409--447},
year = {1985},
publisher = {Scuola normale superiore},
volume = {Ser. 4, 12},
number = {3},
mrnumber = {837256},
zbl = {0615.58048},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1985_4_12_3_409_0/}
}
TY - JOUR AU - Lockhart, Robert B. AU - Mc Owen, Robert C. TI - Elliptic differential operators on noncompact manifolds JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1985 SP - 409 EP - 447 VL - 12 IS - 3 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_1985_4_12_3_409_0/ LA - en ID - ASNSP_1985_4_12_3_409_0 ER -
%0 Journal Article %A Lockhart, Robert B. %A Mc Owen, Robert C. %T Elliptic differential operators on noncompact manifolds %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 1985 %P 409-447 %V 12 %N 3 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_1985_4_12_3_409_0/ %G en %F ASNSP_1985_4_12_3_409_0
Lockhart, Robert B.; Mc Owen, Robert C. Elliptic differential operators on noncompact manifolds. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 12 (1985) no. 3, pp. 409-447. http://geodesic.mathdoc.fr/item/ASNSP_1985_4_12_3_409_0/